# SDR DALA2020091103044

- Difficulty date: September 11, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Frame 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278, GOUGE EXTERNAL SKIN AT LEVEL OF FR23 AND STRG 23L ON UPPER FUSELAGE.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR INSTRUCTIONS ON EXTERNAL SKIN AT LEVEL OF STR.23L FR 23 ON UPPER FUSELAGE, AS PER PRI 587548-14 REV. 0 AND ER/A 587548-14 REV ORIGINAL.
